Another kefir problem- bloating?Home › The Candida Forum › Candida Questions › Another kefir problem- bloating?This topic contains 2 replies, has 2 voices, and was last updated by klips32 5 years, 11 months ago. Viewing 3 posts - 1 through 3 (of 3 total)Author Posts March 9, 2013 at 9:26 pm #100188 klips32Participant Topics: 65 Replies: 183I finally made my kefir work. But when I drink the last portions in the jar, I get very bloated and a little stomach pain too. The last portions consists of kefirwater and a lot of small yeast-like dots. Normal? Or is it just C. albicans flaring a bit up due to the aggressiveness of the kefir? March 10, 2013 at 8:25 am #100225 shell1226Member Topics: 8 Replies: 71Are you speaking of milk or water kefir? March 10, 2013 at 11:17 am #100235 klips32Participant Topics: 65 Replies: 183water, 48/ or longer fermentation.Author Posts Viewing 3 posts - 1 through 3 (of 3 total)The topic ‘Another kefir problem- bloating?’ is closed to new replies.